Rocky Mountain Journal of Mathematics

Other Papers On the Two Point Padé Table for a Distribution

Eliana X.L. De Andrade and John H. McCabe

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 33, Number 2 (2003), 545-566.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Andrade, Eliana X.L. De; McCabe, John H. Other Papers On the Two Point Padé Table for a Distribution. Rocky Mountain J. Math. 33 (2003), no. 2, 545--566. doi:10.1216/rmjm/1181069966.

Export citation


  • C.F. Bracciali and J.H. McCabe, Some extensions of M-fractions related to strong Stieltjes distribution, in Rational approximation (A. Cuyt and B. Verdonk, eds.), Acta Appl. Math. 61 (2000), 65-80.
  • C.F. Bracciali, J.H. McCabe and A. Sri Ranga, On a symmetry in strong distributions, J. Comput. Appl. Math. 105 (1999), 187-198.
  • T. Chihara, An introduction to orthogonal polynomials, in Mathematics and its applications, vol. 13, Gordon & Breach, New York, 1978.
  • J.H. McCabe, A continued fraction expansion with a truncation error estimate, for Dawson's integral, Math. Comp. 28 (1974), 811-816.
  • --------, A formal extension of the Padé table to include two-point Padé quotients, J. Inst. Math. Appl. 15 (1975), 363-372.
  • --------, On the even extension of an $M$-fraction, in Padé approximation and its applications, Conf. Proceedings (Amsterdam, 1980) (M.G. de Bruin and H. van Rossum, eds.), vol. 888, Lecture Notes in Math., Springer-Verlag, Berlin/New York, 1981, pp. 290-299.
  • --------, The quotient-difference and the Padé table: An alternative form and a general continued fraction, Math. Comp. 41 (1983), 183-197.
  • A. Sri Ranga, Continued fractions which correspond to two series expansions, and the strong Hamburger moment problem, Ph.D. Thesis, University of St. Andrews, St. Andrews, Scotland, UK, 1993.
  • A. Sri Ranga, E.X.L. de Andrade and J.H. McCabe, Some consequences of a symmetry in strong distributions, J. Math. Anal. Appl. 193 (1995), 158-168.
  • G. Szegő, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ., vol. 23, 4th ed., AMS, Providence, RI, 1975.